# SDR GTIA2024092038384

- Difficulty date: September 18, 2024
- Submitted: September 21, 2024
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 28,251 hours, 12,511 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH @6,500 FUME EVENT IN COCKPIT. FA'S DID NOT SMELL  THE EVENT -REF TSM 05-50-00-810-831-A OPERATES BOTH PACKS. ACCORDING TO THE DESICION TABLE AND SPIRIT AIRLINES AIR QUALITY REPORTING FORM PACK 1 IS AT FAULT
